MAUDE Adverse Event Report: TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number DTJ006
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6) (welbow clinical study) few days after the surgery involving the crf ii implant, a dislocation of the elbow (in the event of major instability) was observed.It was observed a avulsion of the reattachment anchor of the lateral ligamentous plan resulted in posterior dislocation of the radial head.This event was reported as a serious adverse event ¿required intervention to prevent life-threatening illness or injury, or permanent impairment or damage to address this issue, three interventions were required : on 27 jun 2022 : re-operation without implant change : ligament reconstruction using half of the flexor carpi radialis tendon.This event corresponds to 20243724469 and 20243724470.On 12 jul 2022 : re-operation without implant change : ligament reconstruction using the controlateral palmaris longus tendon (because of recurrence of posterolateral radial dislocation after the first ligament).This event corresponds to 20243733255 and 20243733256.On 13 jul 2022 : re-operation without implant change : ligament reconstruction (because of persistence of the posterolateral radial head dislocation) this event was resolved without sequelae after last intervention.This record covers this event above.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
BI POLAR RADIAL STEM 6.5 DIA
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20200593
Report Number3000931034-2024-00548
Device Sequence Number17846398
Product Code KWI
UDI-Device Identifier03700386901218
UDI-Public03700386901218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight67 KG